# SDR SWIA201333552

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 31,315 hours, 43,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 7A & 8A DIM WHEN TESTED.  CHARGED EMERGENCY LIGHT BATTERY PACKS. TESTED EMERGENCY LIGHTS, OPS CHECKS GOOD.
